このエントリーをはてなブックマークに追加
ID 52071
FullText URL
Author
Bárcenas, Noé
Abstract
Following ideas of Graeme Segal [Segal(1973)], [Segal(1968)], Christian Schlichtkrull [Schlichtkrull(2007)] and Kazuhisa Shimakawa [Shimakawa(1989)] we construct equivariant stable homotopy groups for proper equivariant CW complexes with an action of a discrete group.
Keywords
proper actions
equivariant homotopy theory
configuration spaces
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
91
End Page
115
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/8
JaLCDOI